I finished 4 rounds of Cistplatin and Alimta on 3 December 2012. I never had symptoms of neuropathy until the last week or so. I have constant tingling in both feet and my hands seem to be more reactive to the cold.
I have been having back pain for the last few months and I have also had bouts with low blood sugar (around 50) although I have never been diagnosed with diabetes and I thought that was more related to high blood sugar.
I am thinking that it is not related to my back because both feet have the problem. I never had low blood sugar during all the blood work during Chemo. I sure hate to go to the Doctor and subject myself to more tests. Is this anything to be overly concerned with?
Adenocarcinoma 1A, Lobectomy of Right Upper Lobe, December 2010.
New Growing nodule, July 2012. Thoracotomy being scheduled.
Stage 3B, Adenocarcinoma, Spread within Rt Lung Only, Wedge Resection, Aug 2012.
09-13-12 Began 4 Cycles Cistplatin/Alimta
Mon, 02/18/2013 - 05:40
Generally, new symptoms in a cnancer patient deserve evaluation by a doctor. Neuropathy can happen with cisplatin. There are many causes of low blood sugar--again, a medical eval makes sense. Finally, while new back pain is common both in cancer and noncancer patients, since cancer is one possible cause, it's worth seeing a doctor for eval.